Home Health & Wellbeing
Need support urgently? Head to this thread.

Light Periods- another Pill Question...

Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
Hey,

I'm on femodette and have been for about 9 months having changed from Microgynon. My last couple of periods have been lighter than usual- I've come on when I've expected to and its lasted the usual length of time, but the flow has been lighter. I've spoken to someone at the fpa who says its normal and nothing to worry about, but has anyone else experienced this? Any help would be hugely appreciated. x

I forgot to say- I haven't missed any pills, no antobiotics, sick bugs etc. I'm religious about taking my pill at the same time everyday. Cheers!

Comments

  • Former MemberFormer Member Posts: 1,876,324 The Mix Honorary Guru
    The pill often makes periods lighter, I've found that the effect builds over time so maybe that's what this is.
Sign In or Register to comment.